Optimal Payments to Connected Depositors in Turbulent Times: A Markov Chain Approach – paper by Hubert János KISS and Dávid CSERCSIK in Complexity

“Optimal Payments to Connected Depositors in Turbulent Times: A Markov Chain Approach” by Hubert János KISS and Dávid CSERCSIK was published in Complexity.

Dávid Csercsik and Hubert János Kiss,

“Optimal Payments to Connected Depositors in Turbulent Times: A Markov Chain Approach,”

Complexity,

vol. 2018, Article ID 9434608,

14 pages,

2018.

https://doi.org/10.1155/2018/9434608.

Felhasználási feltételek
Impresszum
Intézményünk országos és nemzetközi hálózati kapcsolatát az NIIF program biztosítja
Magyar Tudományos Akadémia Közgazdaság- és Regionális Tudományi Kutatóközpont Közgazdaság-tudományi Intézet
© Copyright 2017. Minden jog fenntartva.